MAUDE Adverse Event Report: COVIDIEN 401 DENTAL NDL 30SH; NEEDLE, DENTAL

COVIDIEN 401 DENTAL NDL 30SH; NEEDLE, DENTAL
Model Number 8881401072
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the needle broke during a procedure.
 
Additional Manufacturer Narrative
Evaluation summary the device history record (dhr) for the reported lot indicates no issues were found in visual and physical samples inspected from the lot.There were no non conformance reports (ncr) issued against this lot.A review of the entire dhr did not identify any manufacturing or inspection anomalies.There were 71 unused samples returned for evaluation.The box of samples containing the needles was already open.Samples were randomly selected for the cannula pull test per procedure.All samples passed inspection.The reported condition could not be confirmed.The exact root cause could not be determined based on available information.The investigation analysis did not identify any issues with the manufacturing process that would have caused this issue.The investigation did not identify a systemic issue with the product or process.Based on the information available, a corrective and preventive action (capa) is not necessary at this time.This complaint will be used for trending purposes.

Brand Name
401 DENTAL NDL 30SH
Common Device Name
NEEDLE, DENTAL
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9664284
Report Number1017768-2020-00786
Device Sequence Number19466795
Product Code DZM
UDI-Device Identifier10884521002906
UDI-Public10884521002906
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881401072
Device Catalogue Number8881401072
Device Lot Number926628
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer01/17/2020
Initial Report FDA Received Date02/04/2020
Supplement Report FDA Received Date04/13/2020
Patient Sequence Number1